Translator Disclaimer
June, 1988 Cox's Periodic Regression Model
O. Pons, E. de Turckheim
Ann. Statist. 16(2): 678-693 (June, 1988). DOI: 10.1214/aos/1176350828


Cox's regression model has been successfully used for censored survival data. It can be adapted to model a counting process having a periodic underlying intensity. In survival analysis, the asymptotic properties, as studied by Andersen and Gill, correspond to a large number of processes running parallel over the same time interval. Here a single point process is observed over a large number of successive periods. Cox's model can easily be adapted to this situation and conditions are given which ensure the estimators have the classical large sample properties. Proofs use both martingale techniques and theorems for convergence of empirical probability measures. Finally, an example concerning the feeding pattern of domestic rabbits is included.


Download Citation

O. Pons. E. de Turckheim. "Cox's Periodic Regression Model." Ann. Statist. 16 (2) 678 - 693, June, 1988.


Published: June, 1988
First available in Project Euclid: 12 April 2007

zbMATH: 0664.62099
MathSciNet: MR947570
Digital Object Identifier: 10.1214/aos/1176350828

Primary: 62F12
Secondary: 62G05, 62M99, 62P10

Rights: Copyright © 1988 Institute of Mathematical Statistics


Vol.16 • No. 2 • June, 1988
Back to Top